# SDR USAA2012122700001

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 37,901 hours, 13,910 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 621
- Condition: Low Pressure
- Location: R2 Door
- Part time: 37,901 hours, 13,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION LIGHT ILLUMINATED DURING BOARDING PROCESS.  MAINTENANCE FOUND 2R DOOR BOTTLE PRESSURE LOW - SERVICED 2R DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
